# SDR VNAA2015080500008

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 30,095 hours, 21,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 110537
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRIOR TO FIRST FLIGHT OF THE DAY, CREW REPORTED FLIGHT DECK EMERGENCY LIGHT SWITCH WAS LEFT ON AND BATTERY DEAD.  MAINTENANCE INSPECTED, R & R NR 4 BATTERY PACK AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
